Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Bounds for the Nakamura number

Title data

Freixas, Josep ; Kurz, Sascha:
Bounds for the Nakamura number.
In: Social Choice and Welfare. Vol. 52 (April 2019) Issue 4 . - pp. 607-634.
ISSN 1432-217X
DOI: https://doi.org/10.1007/s00355-018-1164-y

Abstract in another language

The Nakamura number is an appropriate invariant of a simple game in order to study the existence of social equilibria and the possibility of cycles. For symmetric quota games its number can be obtained by an easy formula. For some subclasses of simple games the corresponding Nakamura number has also been characterized. However, in general, not much is known about lower and upper bounds depending of invariants of simple, complete or weighted games. Here, we present several results in that direction.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Nakamura number; stability; simple games; complete simple games; weighted games; bounds
Subject classification: Mathematics Subject Classification Code: 91A12 (91B14 91B12)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Profile Fields > Emerging Fields > Governance and Responsibility
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
300 Social sciences > 320 Political science
300 Social sciences > 330 Economics
500 Science > 510 Mathematics
Date Deposited: 17 Apr 2019 07:00
Last Modified: 17 Apr 2019 07:00
URI: https://eref.uni-bayreuth.de/id/eprint/48692